# SDR CA140408005

- Difficulty date: April 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 2,034 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 9603001272
- Condition: Failed
- Location: Landing Gear
- Part time: 2,285 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR SELECTOR LEAKING INTERNALLY IN "DOWN" POSITION.  CAUSES HYDRAULIC PUMP TO CYCLE EXCESSIVELY ON GROUND AFTER PROLONGED GROUND OPERATIONS.  CAS "HYDRAULICS" ANNUNCIATOR TO ILLUMINATE REQUIRING GEAR SWING TO RESET.
